# SDR YENA20150927435

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 42,393 hours, 14,629 cycles
- System (JASC): 3251 · Steering Unit
- Part: Servo Valve
- Part number: A68982002
- Part serial: E147
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,620 hours, 30 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE APPROACH TO LANDING, NOSE WHEEL STEER FAULT SHOWED ON THE ECAM. R & R SERVO VALVE ASSY IAW AMM 32-51-51.  PERFORMED NOSE STEERING IAW AMM 32-51-00-720-004. CHECKS OK.
